# SDR SWIA201743846

- Difficulty date: August 23, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 34,034 hours, 31,965 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 602
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 605 FRAME HAS CORROSION AT VARIOUS LOCATIONS BETWEEN STRINGERS 24L TO 26R.  INSTALLED A NEW FRAME SECTOR IAW SRM, AND PRESSURE CHECKED FASTNERS IAW AMM, CHECK GOOD.
